It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Yasmin Flare Up
Feb 10, 2003
I can't tell you whether or not you should stay on Yasmin.

If you do decide, here is some encouragement: if you read around on this board about Yasmin, you'll see that many ladies have reported an initial break-out during the first 2-3 months on Yasmin. Much like Accutane in a sense that, you have to get worse before you get better. The reason why you are getting this is your body is trying to adjust to a new level of hormones you are introducing into your system. Your body will try to counter it, because our bodies like equilibrium. Put anything into it that disturbs this, and you'll get side effects.

I, personally, have gotten excellent results from Yasmin. I used to get 3-4 nodules every couple of weeks, and my face looked terrible. Now I get one maybe every month. I got a slight initial break-out around my mouth, but I didn't let it bother me.

I know two large cysts are like, the scariest things ever, but they too eventually will go away. Ice them to reduce swelling, take anti-inflammatories if they hurt, DON'T PICK or touch them, and they should reduce in time.

Take care.





All times are GMT -7. The time now is 08:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!